I've been taking Colace now for just over a week and I find that when I urinate, the color is getting more and more yellow. This is not a dark yellow, but more a clear bright yellow. Any ideas?
Can Colace cause the urine to be especially yellow?
Question posted by LadyCalli on 9 Jan 2011
Last updated on 8 March 2011 by caringsonbj
I would do one of two things I would speak to my Urologist or I would talk to the doctor that usually treats me, Even give his office Nurse a call and tell her exactly what you have said here, tell her when you first noticed this and that you just wonder what is going on? I have previously taken this because I have been on Chronic pain medicine and had to take it over an extended time so therefore I would think if it were going to happen it should have happened to me. Better safe than sorry, just tell one of the people in the office what is going on, Do you note any burning on Urination? to you go more often than usual?
have you started taking any new medication that you were not taking? they will probably ask you but we just want to be sure that things are fine
I'm not aware that Colace (Docusate) can cause the urine to turn a "bright yellow" as such. Are you on any other medicines? Vitamin B supplements can turn your urine bright yellow.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.